Alert archive / Montana / Winter Storm Watches in 2011
Winter Storm Watch 13, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm watch at Nov 21, 2011, 3:16 AM MST. It took effect at Nov 22, 2011, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 21, 2011, 3:16 AM MST (10:16 UTC)
- In effect from
- Nov 22, 2011, 5:00 AM MST
- Expired
- Nov 22, 2011, 3:25 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
521 WWUS45 KTFX 211016 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 316 AM MST MON NOV 21 2011 MTZ009-212200- /O.NEW.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 316 AM MST MON NOV 21 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: HEAVY MOUNTAIN SNOW AND BLOWING SNOW IS ANTICIPATED LATE TONIGHT THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATIONS: 10 TO 20 INCHES SNOW ACCUMULATION IS EXPECTED WITH UP TO TWO FEET OR MORE POSSIBLE ON THE HIGHER PEAKS. * WINDS AND VISIBILITY: VERY STRONG WINDS WILL CAUSE BLOWING SNOW WITH VISIBILITY POSSIBLY REDUCED TO NEAR ZERO AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY... ESPECIALLY THROUGH MARIAS PASS. TRAVELERS AND THOSE PLANNING OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR WINTER CONDITIONS. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
821 WWUS45 KTFX 211702 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1002 AM MST MON NOV 21 2011 MTZ009-212300- /O.CON.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 1002 AM MST MON NOV 21 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: HEAVY MOUNTAIN SNOW AND BLOWING SNOW IS ANTICIPATED LATE TONIGHT THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATIONS: 10 TO 20 INCHES SNOW ACCUMULATION IS EXPECTED WITH UP TO TWO FEET OR MORE POSSIBLE ON THE HIGHER PEAKS. * WINDS AND VISIBILITY: VERY STRONG WINDS WILL CAUSE BLOWING SNOW WITH VISIBILITY POSSIBLY REDUCED TO NEAR ZERO AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY...ESPECIALLY THROUGH MARIAS PASS. TRAVELERS AND THOSE PLANNING OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR WINTER CONDITIONS. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
863 WWUS45 KTFX 212134 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 234 PM MST MON NOV 21 2011 MTZ009-220600- /O.CON.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 234 PM MST MON NOV 21 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: HEAVY MOUNTAIN SNOW AND BLOWING SNOW IS ANTICIPATED LATE TONIGHT THROUGH WEDNESDAY MORNING. * SNOW ACCUMULATIONS: 9 TO 14 INCHES SNOW ACCUMULATION IS EXPECTED FOR ELEVATIONS ABOVE 5000 FEET. * WINDS AND VISIBILITY: STRONG WINDS WILL CAUSE BLOWING SNOW...WITH VISIBILITY POSSIBLY REDUCED BELOW ONE QUARTER MILE AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY... ESPECIALLY THROUGH MARIAS PASS. TRAVELERS AND THOSE PLANNING OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR WINTER CONDITIONS. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
318 WWUS45 KTFX 220315 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 815 PM MST MON NOV 21 2011 MTZ009-221200- /O.NEW.KTFX.WW.Y.0052.111122T0315Z-111122T1200Z/ /O.CON.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 815 PM MST MON NOV 21 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM MST TUESDAY FOR ELEVATIONS BELOW 5500 FEET... ...WINTER STORM WATCH REMAINS IN EFFECT FROM 5 AM MST TUESDAY THROUGH WEDNESDAY MORNING FOR ELEVATIONS ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 5500 FEET FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. A WINTER STORM WATCH FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT FROM 5 AM MST TUESDAY THROUGH WEDNESDAY MORNING. * TIMING AND MAIN IMPACT: RECENT ROAD AND SPOTTER REPORTS INDICATE STRONG WINDS ARE COMBINING WITH AREAS OF FALLING SNOW AND LOOSE SNOW ON THE GROUND TO CREATE LOW VISIBILITIES AND HAZARDOUS ROAD CONDITIONS NEAR AND WEST OF BROWNING TO THE CONTINENTAL DIVIDE. * SNOW ACCUMULATIONS: FRESH SNOW AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE MAINLY WEST OF BROWNING. LITTLE TO NO SNOW IS EXPECTED EAST OF BROWNING...BUT LOOSE GROUND SNOW WILL BECOME AIRBORNE AND REDUCE VISIBILITIES. * WINDS AND VISIBILITY: WINDS GUSTS OF 25 TO 35 MPH WILL CAUSE BLOWING SNOW...WITH VISIBILITY POSSIBLY REDUCED BELOW ONE QUARTER MILE AT TIMES. * ELEVATIONS: FOR ELEVATIONS BELOW 5500 FEET. * OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY... ESPECIALLY ALONG U.S. HIGHWAY 2 FROM BROWNING TO MARIAS PASS AND ALONG U.S. HIGHWAY 89 FROM BROWNING TO ST. MARY. TRAVELERS SHOULD BE PREPARED FOR SLICK AND ICY ROADWAYS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...ST. MARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
336 WWUS45 KTFX 221025 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 325 AM MST TUE NOV 22 2011 MTZ009-222200- /O.CAN.KTFX.WS.A.0013.111122T1200Z-111123T1800Z/ /O.EXT.KTFX.WW.Y.0052.000000T0000Z-111123T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 325 AM MST TUE NOV 22 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY... ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WATCH. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST WEDNESDAY. * TIMING AND MAIN IMPACT: STRONG WINDS AND SNOW SHOWERS WILL CONTINUE TO CAUSE REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW. * SNOW ACCUMULATIONS: 6 TO 12 INCHES IN THE MOUNTAINS...2 TO 6 INCHES AT LOWER ELEVATIONS. * WINDS AND VISIBILITY: A HIGH WIND WARNING IS ALSO IN EFFECT. VERY STRONG WINDS WILL CAUSE BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE QUARTER OF A MILE AT TIMES. * OTHER IMPACTS: HAZARDOUS DRIVING CONDITIONS ARE LIKELY... ESPECIALLY ALONG U.S. HIGHWAY 2 FROM BROWNING TO MARIAS PASS AND ALONG U.S. HIGHWAY 89 FROM BROWNING TO ST. MARY. TRAVELERS SHOULD BE PREPARED FOR SLICK AND ICY ROADWAYS. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm watch went out at Nov 20, 10:07 PM MST, 5 hours 9 minutes earlier.
Area forecast discussion, Nov 20, 10:07 PM MST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1007 PM MST SUN NOV 20 2011 .UPDATE... NO SIGNIFICANT CHANGES TO THE FORECAST THIS EVENING...HAVE SLIGHTLY TWEAKED TEMPERATURES IN THE NORTHEAST ZONES WHERE COLD AIR REMAINS ENTRENCHED....ELSEWHERE TEMPERATURES ARE SLOWLY DROPPING AND REMAINING QUITE WARMER THAN THE LAST TWO NIGHTS DUE TO CLOUD COVER AND STEADY SOUTHERLY WINDS. NOT EXPECTING TEMPERATURES TO BOTTOM OUT AGAIN TONIGHT...HOWEVER A BRIEF CALMING OF WINDS AND CLEARING OF SKIES COULD ALWAYS PRODUCE SIGNIFICANTLY COOLER MINIMUM TEMPERATURES. SUK && .AVIATION... UPDATED 0507Z. WEAK HIGH PRESSURE ALOFT WILL CONTINUE THROUGH THE NIGHT AND KEEP THE AIRMASS DRY. MID LEVEL WINDS WILL INCREASE MONDAY AHEAD OF A LOW PRESSURE TROF OVER THE WEST COAST. STRONGEST WINDS WILL BE OVER THE ROCKIES AND ADJACENT PLAINS. VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS. && .PREV DISCUSSION... /ISSUED 424 PM MST SUN NOV 20 2011/ TONIGHT THROUGH TUESDAY...SOUTH TO SOUTHWEST WINDS THAT DEVELOPED DURING THE MORNING HOURS ERODED OUT MUCH OF THE COLD AIR ACROSS THE AREA WITH TEMPERATURES WARMING BACK INTO THE 20S AND LOWERS 30S AS A RESULT. THE EXCEPTION TO THIS IS NORTH CENTRAL MONTANA...PARTICULARLY IN THE VICINITY OF HAVRE. WINDS IN THIS AREA HAVE NOT YET PICKED UP AND TEMPERATURES ARE STRUGGLING TO PUSH INTO THE TEENS THIS AFTERNOON. AT THIS POINT...SEEMS UNLIKELY THIS AREA WILL SEE THE WARMER TEMPERATURES TODAY AND OVERNIGHT LOWS EXPECTED TO DROP BACK INTO THE SINGLE DIGITS. REMAINDER OF THE AREA TO SEE OVERNIGHT LOWS MAINLY IN THE TEENS. WINDS TO INCREASE AGAIN MONDAY...ESPECIALLY ALONG THE ROCKY MOUNTAIN FRONT AS A LEE SIDE TROUGH DEVELOPS....AND THIS SHOULD BE ENOUGH TO PUSH OUT THE REMAINING COLD AIR. AS THIS LEE SIDE TROUGH STRENGTHENS AND COMBINES WITH STRONG FLOW ALOFT...EXPECT WINDS TO APPROACH WARNING CRITERIA ALONG THE NORTHERN ROCKY MOUNTAIN FRONT MONDAY NIGHT...SPREADING OUT OVER THE ADJACENT PLAINS TUESDAY AFTERNOON. A HIGH WIND WATCH HAS BEEN ISSUED FOR THESE AREAS WITH AN ENDING TIME OF LATE WEDNESDAY AS THE REGIME APPEARS FAVORABLE FOR A LONG- TERM EVENT. A MOIST WESTERLY FLOW ALOFT WILL BRING A POSSIBILITY FOR SNOW SHOWERS TO THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE WITH AREAS OF BLOWING SNOW MONDAY AND TUESDAY. TUESDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM RANGE MODELS ARE IN FAIRLY DECENT AGREEMENT THROUGH NEXT WEEKEND...LEADING TO ABOVE AVERAGE CONFIDENCE IN THE OVERALL FORECAST. TUESDAY NIGHT THROUGH THURSDAY WILL BE VERY WINDY UNDER A STRONG SW FLOW ALOFT WITH HIGH WINDS LIKELY ALONG THE ROCKY MTN FRONT AND ADJACENT PLAINS. WILL ALSO NEED TO WATCH AREAS DOWNWIND OF THE LITTLE BELTS AND THE AREA FROM THREE FORKS TO NORRIS HILL FOR POTENTIAL STRONG WINDS WINDS TUES NIGHT AND WEDNESDAY IN THIS TYPE OF PATTERN WITH A STRONG SOUTH TO SOUTHWESTERLY PRESSURE GRADIENT. WINDS WILL KEEP TEMPERATURES FAIRLY MILD WITH GREATEST DEPARTURE FROM AVERAGE LIKELY OCCURRING WITH THE TUESDAY NIGHT LOW TEMPS AND WEDNESDAY AFTERNOON MAXIMUMS. PRECIPITATION WILL BE CONFINED TO AREAS ALONG THE CONTINENTAL DIVIDE NORTH OF ROGERS PASS TUESDAY NIGHT THROUGH EARLY THURSDAY. AN UPPER LEVEL TROUGH SHIFTS EAST ACROSS THE REGION THURS AND FRI...BRINGING A SOMEWHAT BETTER CHANCE OF SNOW SHOWERS TO CENTRAL AND SW MT BY FRIDAY ALONG WITH COOLER TEMPERATURES...HOWEVER BULK OF THE ENERGY TRACKS BY TO THE NORTH AND SOUTH AND PRECIP AMOUNTS LOOK FAIRLY LIGHT. UPPER LEVEL RIDGING REBUILDS OVER THE REGION SATURDAY AND SUNDAY WITH SURFACE WINDS LOOKING TO INCREASE AGAIN ON SATURDAY ALONG WITH TEMPERATURES REBOUNDING BACK TO ABOVE AVERAGE LEVELS. HOENISCH && .PRELIMINARY POINT TEMPS/POPS... GTF 19 40 30 47 / 0 0 0 0 CTB 15 33 24 46 / 10 10 10 10 HLN 9 37 22 44 / 10 0 0 0 BZN 13 39 18 42 / 10 0 0 0 WEY 10 30 15 29 / 30 30 30 40 DLN 14 35 18 39 / 0 0 10 10 HVR 2 37 22 49 / 10 0 0 0 LWT 13 36 23 45 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING EASTERN GLACIER. HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 20, 4:05 AM MST, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 405 AM MST SUN NOV 20 2011 MTZ009-048-211200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 405 AM MST SUN NOV 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH HAS BEEN ISSUED FOR LATE MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONG WINDS ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT BY MONDAY EVENING. WINDS WILL LIKELY DIMINISH SOMEWHAT BY TUESDAY MORNING BUT THEY ARE EXPECTED TO BECOME VERY STRONG TUESDAY EVENING AND CONTINUE THROUGH WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE REQUIRED FOR STRONG WINDS LATE MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. MTZ010-211200- EASTERN GLACIER- 405 AM MST SUN NOV 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH HAS BEEN ISSUED FOR LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. SUSTAINED HIGH WINDS WILL DEVELOP ACROSS EASTERN GLACIER COUNTY LATE TUESDAY MORNING AND CONTINUE THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD BE REQUIRED FOR STRONG WINDS LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. MTZ008-011>015-044>047-049>055-211200- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 405 AM MST SUN NOV 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 3:06 AM MST | High Wind Warning | TFX | 3 days |
Nearby
Winter Storm Watches in Montana, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.